# SDR ASOA06097

- Difficulty date: January 17, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,921 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AT APPROXIMATELY 10,000 FT, THE CREW RECEIVED A FLAPS FAIL MESSAGE.  THE FLIGHT CONTROL PAGE WAS CHECKED AND THE FLAPS WERE HIGHLIGHTED AMBER ZERO ON THE SCHEMATIC DIAGRAM.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DEPARTURE  WHERE IT PERFORMED A ZERO FLAPS LANDING WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT BPSU AND RIGGED THE FLAPS AND PERFORMED A TORQUE CHECK IAW AMM 27-50-00.  THE FLAPS WERE CYCLED WITH NO DEFECTS NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
